MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report #(b)(4) that a loud noise was heard during patient transfer from an icu bed.The bottom two "pieces" of the steris 4095 surgical table fell to the floor causing the patient's legs to drop.An employee held the patient's legs and transferred them back to the icu bed.No report of injury.
 
Additional Manufacturer Narrative
Following receipt of the medwatch, steris contacted the user facility and learned that the user facility's biomed department inspected the table at the time of the event and found that the leg accessory for the table was broken.The user facility made the necessary repairs and returned the table to service.Additionally, steris learned that the broken leg accessory had already been discarded by the user facility and is not available to be returned to steris for evaluation.The user facility was unable to provide the serial number of the discarded leg accessory.Without an evaluation of the broken leg accessory, the cause of the reported event cannot be determined.A steris service technician offered to perform an inspection of the surgical table; however, the user facility declined.The surgical table is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24004104
Report Number1043572-2026-00003
Device Sequence Number10509476
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)240304
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013911002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown